# SDR AALA2019030649014

- Difficulty date: March 2, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 58,549 hours, 22,191 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: S9413035
- Condition: Leaking
- Location: Fcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A CABIN ODOR.  MAINTENANCE DISCOVERED THE O-RING AT THE CLAMP BETWEEN THE FUEL CONTROL UNIT AND THE OIL PUMP WAS LEAKING.  REMOVED AND REPLACED THE O-RING IAW AMM 49-32-11. OPS CHECKED GOOD.
